# SDR CA151212001

- Difficulty date: August 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 20,986 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Damaged
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, PILOT RETARDED THROTTLE CONTROL TO IDLE, WITH ENGINE NOT RESPONDING.  ATTENDING AME DISCOVERED THE THROTTLE CONTROL LEVER ON FCU WAS DISCONNECTED, PIN & CIRCLIP ARRANGEMENT.  THE PIN, FOUND ON ENGINE DECK WAS RE-INSERTED AND DECELERATION, SHUTDOWN COULD BE COMPLETED.  THE CIRCLIP PART OF THE LOCKING ARRANGEMENT WAS NEVER FOUND.  AFFECTED PARTS, PIN PN:0164162870 & CIRCLIP PN:9560610090, REPLACED, ACFT RTS.
